# SDR DL73K980098

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- Engine: Pwa JT8D15A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 000AE908T06
- Condition: Ruptured
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ON EXTENSION OF FLAPS HHD LIGHT LOW PRESSURE ILLUMINATED WITH A-SYS QTY NEAR ZERO.  REPLACED HYDRAULIC LINE.
